# SDR UIEA2019042603997

- Difficulty date: April 22, 2019
- Submitted: April 27, 2019
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 84,579 hours, 13,591 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMP STA 2040 RH FWD FLOOR PNL FOUND DENT( BULK CARGO COMP STA 2040 RH FWD FLOOR PNL DENT CRACK AREA REPAIRED IAW RI-25-54-13491 REV A. )
